# SDR GUUA06260601

- Difficulty date: June 26, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 9214 MIA/TPA AFTER LANDING DISCOVERED NOSE WHEEL WELL DAMAGED DURING GEAR EXTENSION.  SERVICED NOSE LANDING GEAR STRUT LANDING GEAR EXTENSION AND RETRACTION, OPERATIONAL CHECK NORMAL.
